Facebook Pixel

Ratings for Dr. John A. Topinka

5
Staff
1
Punctuality
1
Helpfulness
2
Knowledge

Dr. Topinka put atropine drops in my eyes to dilate them for a routine exam. This is the wrong substance and resulted in my dilation lasting days instead of hours and disrupted my vision and made my eyes sore and sensitive to light for nearly a week. He acknowledged the mixup, said it happened to more than one person, and explained the atropine bottles had a new label that looked just like the label on the intended bottles. Also, when I realized something was wrong I left messages with the clinic over the weekend but they never returned my calls even after I waited till the following Tuesday afternoon. I had to find another ophthalmologist that weekend for a consultation.

Was this rating useful? 0

flag | Submitted February 14, 2008

Rate this Doctor

Dr. John A. Topinka's Credentials


Facility Affiliations


Accepting New Patients

Unavailable


Biography

Unavailable


Languages

Unavailable


Education

  • University Of Cincinnati College Of Medicine (Grad. 1964)

Other Specialties

Unavailable


Areas of Expertise

Unavailable


Awards & Recognitions

Unavailable


Publications & Research

Unavailable


Insurance accepted by this Doctor

Other patients have successfully used these insurance providers, please call the Doctor's office to find out if your insurance plan is accepted.
Blue Cross / Blue Shield


Sign up for our newsletter to get the latest health news and tips.